RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 265, Number 2, Pages 292–296 (Mi dan45433)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

The quaternion homomorphism for the function field on a conic

A. A. Suslin

Leningrad Department of V. A. Steklov Institute of Mathematics, USSR Academy of Sciences

Full text: PDF file (547 kB)

Bibliographic databases:
UDC: 512
Presented: Л. Д. Фаддеев
Received: 03.11.1981

Citation: A. A. Suslin, “The quaternion homomorphism for the function field on a conic”, Dokl. Akad. Nauk SSSR, 265:2 (1982), 292–296

Citation in format AMSBIB
\Bibitem{Sus82}
\by A.~A.~Suslin
\paper The quaternion homomorphism for the function field on a conic
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 265
\issue 2
\pages 292--296
\mathnet{http://mi.mathnet.ru/dan45433}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0665314}
\zmath{https://zbmath.org/?q=an:0517.13007}


Linking options:
  • http://mi.mathnet.ru/eng/dan45433
  • http://mi.mathnet.ru/eng/dan/v265/i2/p292

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Sivatski, “On some elements of the Brauer group of a conic”, J. Math. Sci. (N. Y.), 145:1 (2007), 4823–4830  mathnet  crossref  mathscinet  zmath  elib  elib
  • Number of views:
    This page:48
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020